# SDR ASAA2023021141906

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N974AK
- Make and model: Boeing 737-9
- Aircraft serial: 64963
- Aircraft time: 3,056 hours, 890 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE DURING PREFLIGHT. GROUNDED - YES. CYCLED 2 EA C/B 2 AT P18-2 A6 AND P6-1 D16 . NO FAULTS AFTER FMC #1 AND #2 RESET REF B737-9 IFIM 34-61-00-810-918, ETOPS SIGNIFICANT SYSTEM GND VERIFICATION SUCCESSFUL.
